# SDR 08FDEA02971

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS DAMAGED AT SEVERAL AREAS FROM STATION 1079 TO STATION 1179 RBL 47.  BLENDED AREAS FOUND OUT OF LIMITS.  REMOVED DAMAGE AREA OF SEAT TRACK.  FABRICATED NEW SECTION AND SPLICE HAT/PLATE INSTALLED NEW PARTS IAW TRAVELERS T8/748481 AND T8/748484, SRM 53-70-00.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR, REPORTABLE DISCREPANCY AND RII.
